# SDR DALA2023071305714

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 73,005 hours, 27,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 ROTARY SNUBBER PIN EXTENSION OUT OF LIMITS. CORRECTIVE ACTION: REPLACED ROTARY SNUBBER REF B757 AMM 52-11. (2862732)
